# SDR USAAF96014

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11286
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequencing Vlv
- Part number: 71541
- Condition: Failed
- Location: Rt Mlg Dor
- Part time: 14,498 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CHS - AFTER TAKEOFF, CREW WOULD NOT GET THE MAIN GEAR TO RETRACT.  THE GEAR WAS CYCLED TWICE.  FLIGHT RETURNED TO CHS AND LANDED WITH NO FURTHER INCIDENT.  AIRCRAFT FERRIED TO CLT FOR REPAIR.  MAINTENANCE REPLACED THE RIGHT GEAR DOOR SEQUENCING 'A' VALVE.  GEAR SWING COMPLETED.  (M)
